# SDR IPXA2016091608318

- Difficulty date: August 31, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7036503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, STA 1902-1921, LONGERON 42 RT IS CHAFED.  REPAIRED CHAFED LONGERON 42 RT AT STA 1902-1921 IAW SRM 53-00-05, REPAIR 1, FIG 203, MAJOR.
